It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 189 for getting off of lipitor. (0.072 seconds)


... for about two or three years . I have peripheral neuropathy and muscle aches and weakness. I complained to my cardiologist, who took me off the Zocor for about a month. I could not see much change in my condition. ... (9 replies)
... Kelly, some folks like myself do have those side effects. After the second month on 10 mgs. of Lipitor, I had very bad GI problems, and yes, tons of gas as well as severe diarrhea. Dr. had to take me off of it, as he had me go to a GI dr. who found nothing wrong. ... (3 replies)
... While it was my insurance company that made the "bean counter" decision to change statins, I am very glad to get off of Lipitor. The muscle aches are the main problem. At first in the legs,now arms, back and even chest. It seems the cold weather even makes it more noticable. ... (6 replies)

... I recently went off Lipitor and to Niaspan (Niacin). Niacin is supposed to do a better job at increasing HDL and lowering Triglycerides. It's not as good as lowering LDL as the statins. I switched due to pains, sleeplessness and agression on the Lipitor. To answer your question - fish oil can help. My trigs went from 573 to 108 without meds. I switched more to fruit/veg... (8 replies)
Dangers of lipitor
Jun 13, 2011
... I don't blame you for wanting him off of that stuff. My husband went almost 7 years on Lipitor and I couldn't figure him out at all. Not only was he is constant pain..which the Dr. said was NOT related to them, but he also was short tempered and moody. ... (1 replies)
Lipitor
Nov 30, 2009
... Side effects can hit at ANY time although my bet is you have had them a lot longer and just brushed them off as over working, getting older and the many other things I thought for the years I was on them. ... (1 replies)
... clerky 96 hello, I stopped taking Zocor about three months ago. My TC was then 235 HDL 71 Trig. 76 I was getting very stiff and achy and generally feelin rotten. After reading a lot about statins and their side effects, I decided to stop taking them. ... (14 replies)
Lipitor or not?
Jan 5, 2002
... years. In that time I had alot of muscle pains. my doctor kept telling me it was stress related, never did any tests. ... (15 replies)
... Did you start taking your Lipitor every other day by yourself or did the doctor tell you this? ... (17 replies)
Lipitor
Jul 16, 2006
... Yes, my mother had it. She is now in a wheelchair. Are are expieriencing some of the first "visible" effects from statin associated muscle weakness. Proximal muscle weakness is one sign. THis would include trouble getting in and out of bed. ... (7 replies)
... I would definitely talk with the dr. My husband was on LIpitor for years, and all he did was complain about pulled muscles, and yes, even in the chest, but figured it was half his job, lifting, and half arthritis. ... (13 replies)
... AT TIMES I THOUGHT I WOULD PASS OUT, ER FOUND NOTHING WRONG WITH ME EITHER, AND I HAVE ABSOULUTLEY NO CAFFIENE EVER, I TOLD MY DR ALL MY SYMPTOMS AND THAT I WENT OFF THE LIPITOR SHE ASKED IF I WENT OFF OF THE ZETIA TOO I SAID YEA I DID, SHE SAID GOOD? ... (4 replies)
... You did the right thing getting off Lipitor. You had some of the symptoms I had, especially the heart flutters, only mine would stop ,miss a beat for about a few seconds each time it missed. Scary is not the word for it. ... (4 replies)
... Don't be surprised if your TC jumps way up after getting off Lipitor. ... (28 replies)
Lipitor/time
Jul 20, 2005
... and have noticed knee and hip pains have increased. What do any of you take who have stopped the Lipitor? ... (14 replies)
... Malman....If it was arthritis, it wouldn't have gone away when U stopped the meds. I hope U have better luck getting rid of your peripheral neuropathy, as my husband has it. He was on Lipitor for almost 7 yrs. before we put 2 and 2 together and figured out it was the Lipitor. ... (24 replies)
Stopping Lipitor
Feb 7, 2001
... I have been reading most of the post's here and would like to join in. ... (33 replies)
... Tell you doc it has nothing to do with getting older that is such bull. As soon as they put me on Statins I get severe neck muscle pain. I stop and it goes away. ... (11 replies)
... All I know is that I have peripheral neuropathy in both feet and have been off 20 mg of Lipitor for 11 months. ... (18 replies)
... I have been on Lipitor for a number of years. Have been having problems with muscle stiffness getting progressively worse for the last couple years. Mentioned it to the Dr. and he said, "it is because you are getting older" Then the last time I was in two wks. ... (11 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 01:29 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!